Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 95, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the construction of sets of mutually orthogonal Latin squares and the falsity of a conjecture of Euler
R. C. Bose and S. S. Shrikhande.
Trans. Amer. Math. Soc. 95 (1960), 191-209
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111695
Well-quasi-ordering, the Tree Theorem, and Vazsonyi’s conjecture
J. B. Kruskal.
Trans. Amer. Math. Soc. 95 (1960), 210-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111704
Lorentz structures on the plane
J. Wolfgang Smith.
Trans. Amer. Math. Soc. 95 (1960), 226-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0117678
Uniqueness of Hahn-Banach extensions and unique best approximation.
R. R. Phelps.
Trans. Amer. Math. Soc. 95 (1960), 238-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113125
Orthonormal sets with non-negative Dirichlet kernels
J. J. Price.
Trans. Amer. Math. Soc. 95 (1960), 256-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111968
Some theorems on stable processes
R. M. Blumenthal and R. K. Getoor.
Trans. Amer. Math. Soc. 95 (1960), 263-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119247
$L$-structure in $L$-spaces
F. Cunningham.
Trans. Amer. Math. Soc. 95 (1960), 274-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0115084
The lattice theory of Post algebras
George Epstein.
Trans. Amer. Math. Soc. 95 (1960), 300-317
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112855
On a certain class of operator algebras
James G. Glimm.
Trans. Amer. Math. Soc. 95 (1960), 318-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112057
Computable algebra, general theory and theory of computable fields.
Michael O. Rabin.
Trans. Amer. Math. Soc. 95 (1960), 341-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0113807
Convergence of interpolatory polynomials, $(0,1,2,4)$\ interpolation
R. B. Saxena.
Trans. Amer. Math. Soc. 95 (1960), 361-385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111963